Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Hk45USP's Avatar
    Hk45USP is offline New Member
    Join Date
    Jun 2003

    Heart Thumping on Test

    I'm in my 4th week of 500mg/week of sustanon . I'm on a test only cycle. My heart sometimes starts thumping hard for a few minutes and then it stops. It goes on randomly throughout the day. Is this a side effect of test? Anyone else experience this?


  2. #2
    Badgerman's Avatar
    Badgerman is offline Banned
    Join Date
    Jul 2004
    A mile High
    Check your blood pressure. Also you could be getting some pre mature atrial or vent beats which can trigger an adrenaline rush and cause your heart to "pound". If you have any kind of valve defect....heart can be aggravated by high blood pressure causing more cardiac irritability. I'm sure your electrolytes are screwed up a little too.
    I went on a very low dose of test gel and felt like I was gonna die....of course I'm 47.....but blowing up like a big water balloon felt pretty crappy. I can't imagine what
    500mg would have done to me.....yuck

  3. #3
    Dally's Avatar
    Dally is offline The Dally Lama
    Join Date
    May 2004
    FULLY NUDE!!! me!
    I had it on about 75mg of test prop ed

    cycle cut short after 3 weeks due to juggs

    either way.. nice gun

  4. #4
    GORILA-UNIT is offline Member
    Join Date
    May 2004
    bro i get the same thing im on 5oomg of cyp/4ooeq, sometimes during the day specialy after events that get ur adrelane goin, my heart starts goin. i could b normal it could not b

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts